# SDR AOQ2016F00000

- Difficulty date: July 21, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N925JS
- Make and model: Gulstm GIV
- Aircraft serial: 1269
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Part number: 38301562
- Condition: Chafed
- Location: Apu Bay
- Part time: 8,783 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FUSELAGE INTERIOR WING ATTACH INSPECTION TC 532055, FOUND FUEL MAINFOLD LINE CHAFING AGAINST APU IGNITOR, IGNITION LEAD.
